# SDR IPXA2018062230942

- Difficulty date: June 10, 2018
- Submitted: June 22, 2018
- Operation: Air carrier
- Aircraft: N279UP
- Make and model: Doug MD-11F
- Aircraft serial: 48573
- Aircraft time: 72,324 hours, 13,592 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Stiffener
- Part number: AKC786837
- Condition: Chafed
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE UPPER PATIO DOOR LT SIDE STIFFNER ANGLE,  BEHIND SPRING SEAL HAD DEEP WEAR.  REMOVED, FABRICATED, AND REPLACED THE STIFFNER ANGLE IAW DWG AKC7868, AND SRM 51-31-01.
